Lexapro dosage treatment

Common Questions and Answers about Lexapro dosage treatment

lexapro

Avatar m tn Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed.
Avatar f tn When I was put on Lexapro, I was started at 5mg. 10mg is the recommended dosage for anxiety treatment, so I was tapered up to see what side effects would occur and to minimize them.
847195 tn?1296171647 It's 10mgs! Hope I feel better soon!
Avatar m tn The recommended therapeutic dose of Lexapro for the treatment of anxiety is 20 mg. The fact that you report that the Lexapro was effective for you is a good thing, and the next logical step is to try a dosage increase. Now, the thing is, you have to give the new dose some time, just like you did initially when starting Lexapro. Ideally, you should start seeing improvements after a few weeks, but it's not unheard of to need 4-6 weeks to be able to see the effects.
Avatar f tn Reducing the dosage of Lexapro will make the med ineffective as you need a minimum dose for the med to work. So if the side effects are that bad that you can[t take the required dosage then you will want to stop as you are wasting your time taking Lexapro. Of course talk to your doctor about stopping first. Some meds you need to wean yourself off of not just stop. But in this case since you haven't been taking it long you probably won't have to do that. Again consult with your doctor.
Avatar m tn I have just rec'd samples of Lexapro from my doctor yesterday to treat panic attacks. I've been taking Xanax when I get an attack and they seem to be coming a bit more frequent than I'd like - so I was prescribed 5mg for the first week, then 10mg of Lexapro from my doctor. I'm trying to be optimistic here... Last night I actually slept pretty well, better than previous nights -- wasn't up and down like I normally am. I awoke, semi-rested...
Avatar f tn When I started Lexapro my doctor also gave me a small does of Xanax and has recently changed me to a small does of Kolonopin until we found the right dosage of Lexapro. Just this week we are actually changing my dosage of Lexapro to 7.5mg because of a few small side effects. Keep up with it and stay in contact with your doctor. Good Luck.
Avatar f tn I used to take Zoloft at 200Mgs a day. Lowest dosage is 50mgs a day and even that dosage is too low for most people.
712802 tn?1274645485 I have been taking Lexapro for six to eight months and now I am having extreme fatigue and shortness of breath. Had my heart checked and it is o.k. My pcp thinks Lexapro might be the culprit so he suggested to my pmp that I be swithched to Savella (Milnaciprin). My pmp did not tell me how to switch - should I stop the Lexapro for three days then start the Savella; or three weeks, or just go ahead and stop the Lexapro one day and start the Savella the next? Any advice appreciated. Thanks!
404138 tn?1308941656 but then I think of the upside to lexapro and what Ive heard of lexapro on this forum is pretty good....but I feel I cant wait that long anymorre....Im just tired of feeling so crppy and scared. Thank you again for the ratemd website ...Im looking into it tonight and tomorrow Im going to try to schedule an appointment with a new and hopefully good, knowledgable doctor. I'll let you know how it goes!
Avatar f tn I was taking 300mg of Lamictal, 10mg of Geodon, and 40mg of Lexapro when I had a manic epsiode. I had never had an episode while on meds before. Is this an unusually high dosage of Lexapro for a bipolar to be taking? I remember the pharmacist had to get special approval for prescribing the dosage.
Avatar m tn My physician prescribed Prozac and Xanax and my anxiety shot up...similar to what many of you have shared. I only took it three days. When I told her my reactions and some of the things I learned here she told me I shouldn't feel that way so soon and switched me to Lexapro. Has anyone taken this medication for depression, stress and anxiety?
Avatar f tn Here's the trouble with giving you advice -- Effexor is one of the most difficult meds to stop taking, and so you could be suffering from withdrawal. Because you didn't taper completely off of it before starting the Lexapro it's hard to tell what drug is doing what.
Avatar n tn i have been on Lexapro for 10 months 10 mg. a day, i weighed 106 when i started treatment, i started feeling my clothes not fitting correctly especially around the waist, hips, midriff. i never changed my eating patterns, exercise every day. i have gained over 15 lbs. , never in my life had i gained 1 pound. i started researching this connection on line when a health professional freind of mine mentinoned the connection. it is unbelievable all the persons that are expereinceing this.
Avatar m tn My anxiety manifested itself (among other symptoms) as dizziness, sweating/hot flashes and facial numbness (which was really scary!) I would bet a million dollars that these are symptoms of anxiety either due to the start of lexapro treatment (I'll repeat cj29: How long have you been on it?) or maybe it's not the right med/dosage for you and you are still having the anxiety.
1220347 tn?1345428521 Hello. :) I suffer from bipolar type 2 and I'm taking lexapro 20mg, anti depressant, and lamictal (probably spelled it wrong) 100mg, mood stabilizer. Since I have started taking them, I have definately improved, however, I'm not satisfied.
Avatar n tn I can tell you that even when you find the optimal dosage, that it will take a good few weeks at that dosage before you feel better. If the Lexapro fails to produce a full response than you can always discuss with your doctor about maybe adding a second medication to boost the effect.
Avatar f tn Well, first of all, you don't have to do what a doctor recommends. You can say no. Once you start the medications, depending on how long you've been on them, it's not that easy to just stop them, but you can if you want if you've only been taking them a very short time. I'm assuming you also suffer from anxiety, though you don't say so, otherwise the Xanax would make no sense.
Avatar f tn My doctor is taking me down from 10mg of Lexapro to 7.5mg to see if this might help some with the fatigue and the dreams that I have been experiencing. I have been on 10mg dosage since November and while it has helped it just may be a bit to much. Would any one happen to know if I will experience any side effects? I know that this is not much of a switch but he recommends slowing reducing rather that simply cutting the dosage in half.
Avatar m tn Hello, So i've been on Lexapro 10mg for about 4 weeks now and since a couple of days ago i've been feeling very tired and sleepy to the point that all i want to do is sleep. Will this effect go away or am i experiencing the true effects of Lexapro? Thanks.
Avatar f tn Lexapro is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). It affects chemicals in the brain that may become unbalanced and cause depression or anxiety. Lexapro is used to treat anxiety and major depressive disorder. Suicidal ideation is not a common side effect of Lexapro, but that doesn't mean that it isn't possible.
Avatar n tn I understand that SSRIs are sometimes prescribed for neurocardiogenic syncope. Is lexapro also effective and what would be an appropriate dose?
Avatar n tn m not exactly sure what the Max effective dosage is for Lexapro, but I used to take Lex for 2 years and was prescribed 30Mgs a day. Some people find effectivness at the 10 or 20Mg dosage. Just kind of deprends on the person and how they react to SSRI's and their resistance to such medications.